# SDR UIEA2018122432907

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,616 hours, 14,532 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Abnormal
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R STARTER CUTOUT EICAS ( MAX MOTOR RIGHT ENGINE N2  26% FOR ONE MINUTE NO EICAS MSG NOTED I.A.W AMM 80-11-00 )
